# SDR IPXA2025012179447

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 38,091 hours, 13,454 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT DECK LEFT RAFT 4AND STOWAGE GAS STRUT BUFFER FUNCTION FAIL (REPLACE) OK TO WORK
